Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
monkeyisland90

Irritation With Bp Alternative To Zap Zits And Pimples?

So i guess i'm just few 10% people allergic too BP... I've tried dan's, neutrogena, terminator (made by acne i think) and some other brand and everytime i seem to use it...it clears acne for awhile and i see some instant improvments.. then a week or two weeks later my face gets really dried, red and irritated. I start using every other day then even just on some pimples or zits.. then i still get same symtons.

questionse

1. any other alternatives.. ive heard salycic acid.. and ive tried thaet but doesn't seem to budge the zits or pimples.

2. is it normal to get face irritated on sides that i didn't even put the BP on? like i would put some dabs on chin and forehead.. and cheeks get irritated....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×